Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have missed synthroid pill for two weeks, now period is late. HPT negative. Suggest?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5631 Questions
I missed two weeks of my synthroid pill and now my period is late. I took a test yesterday that was negative. Any advice?
Posted Tue, 25 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 1 hour later
thanks for your query.
Most probably the reason for the delayed period could be fluctuations in the thyroid levels as you missed your medication.
If the pregnancy test is negative, please consult your gynecologist , and you can take medication for withdrawal bleeding.
Anxiety, stress, emotional turbulence, hectic travelling, rapid changes in weight etc. also could cause such symptoms.
Also, missing thyroid medications would cause various other complications, so please have your latest levels checked and start the synthyroid in adequate dose sincerely and religiously.
All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor